# SDR SIMA20140314002

- Difficulty date: March 14, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 27,044 hours, 22,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIPS PUT IN BACKWARDS.  REPOSITIONED EMERGENCY FLOOR LIGHTING STRIPS IAW AMM 33-50-12, OPERATIONS CHECKED GOOD.
